Advertisement

manuscripta mathematica

, Volume 100, Issue 4, pp 423–436 | Cite as

Bogomolov inequality for Higgs parabolic bundles

  • B. Anchouche

Abstract:

We show that over some smooth projective varieties every semistable Higgs logarithmic vector bundle is semistable in the ordinary sense, hence satisfies Bogomolov inequality. More generaly, we prove that semistable Higgs parabolic vector bundles of rank two over smooth projective varieties of dimension ≥ 2 satisfy the “parabolic” 'Bogomolov inequality

Mathematics Subject Classification (1991):14J60, 14F05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • B. Anchouche
    • 1
  1. 1.Department of Mathematics and Statistics, McGill University, Burnside Hall, 805 Sherbrooke Street West, Montreal, H3A 2K6, Quebec, Canada.¶E-mail: anchouch@math.mcgill.caCA

Personalised recommendations